# SDR SWAA2023070354817

- Difficulty date: June 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER S-26R FROM STA 520+18 TO STA 540.<[01] CORROSION FOUND OUT OF LIMITS ON STRINGER S-26R BS 535 SKIN ATTACHMENT FLANGE 100% OF MATERIAL THICKNESS LOSS L=1' X W=0.75' IAW SRM 53-00-03-1A-1.;[02] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 REP.1. FOR STRINGER S-26R BS 535 SKIN ATTACHMENT FLANGE.;[03] REMOVED DAMAGED SECTION OF STRINGER S-26R BS 500D+10' - BS 535 IAW SRM 53-00-03-2R-1 REP.1 PAR 4 A-B.;[04] PERFORMED A GVI ON REPAIR AREA OF STRINGER S-26R BS 500D+10' - BS 535 AND NOT FOUND ADDITIONAL DAMAGE IAW SRM 53-00-03-2R-1 REP.1 PAR 4 B.;[05] PERFORMED A GVI ON REPAIR AREA OF STRINGER S-26R BS 500D+10' - BS 535 AND NOT FOUND ADDITIONAL DAMAGE IAW SRM 53-00-03-2R-1 REP.1 PAR 4 B.;[06] VERIFIED ITEM 3 CORRECTIVE ACTIONS.;[07] VERIFIED ITEM 2 CORRECTIVE ACTIONS.;[08] REQUIRED NDI INSPECTION HFEC FREE CRACK CUT OUT IAW SRM 53-00-03-2R-1 REP.1 PAR 4 C.;[09] HFEC INSPECTED CUT OUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[10] RECEIVED PARTS NEW STRINGER SECTION OF STR-26R RO. 922476-SWA-3 AND SPLICE SECTION RO. 922476-SWA-1 IAW SRM 53-00-03-2R-1 REP.1 PAR 4 D.[19] INSTALLED REPAIR PARTS ON STRINGER S-26R BS 500D+10' - BS 535 IAW SRM 53-00-03-2R-1 REP.1 PAR 4 K-L; DWG 143A1215;143A3230.
